Multiple readmissions: Problem or opportunity?

Mudge, A. (2015) Multiple readmissions: Problem or opportunity?. Revista Clinica Espanola, 215 1: 29-30. doi:10.1016/j.rce.2014.10.002

Author Mudge, A.
Title Multiple readmissions: Problem or opportunity?
Journal name Revista Clinica Espanola   Check publisher's open access policy
ISSN 0014-2565
Publication date 2015-01
Sub-type Editorial
DOI 10.1016/j.rce.2014.10.002
Open Access Status Not Open Access
Volume 215
Issue 1
Start page 29
End page 30
Total pages 2
Place of publication Spain
Publisher Elsevier Espana
Collection year 2016
Language eng
Keyword Hospital Readmissions
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 06 Jun 2016, 14:30:15 EST by System User on behalf of Learning and Research Services (UQ Library)